# SDR 9503206614

- Difficulty date: February 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N614US
- Make and model: Boeing 747251B
- Aircraft serial: 20359
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1964
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, THE LOWER EXTERIOR SKIN AT FS 1964, STR 42L WAS FOUND CORRODED.  REMOVED DAMAGED AREA AND INSTALLED STRINGER SPLICE AND SKIN PER EA 66-82020.
